MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING
Catalog Number AHPBIOSEAL
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that when using the ah plus bioceramic sealer starter kit some patients returned and required retreatment due to the resorption of the sealer.
 
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Additional Manufacturer Narrative
Product will not be returned for investigation.No lot number provided for dhr review.The issue of resorption has been previously investigated and resulted in pre hhe-0237 and rat-000130.Investigation and discussions with the vendor have indicated the material is radiographically resorbed during the healing process.Root cause is unknown.As per hhe pre-assessment, no capa needed.

Brand Name
AH PLUS BIOCERAMIC SEALER STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24498382
Report Number2320721-2026-00019
Device Sequence Number21442671
Product Code KIF
UDI-Device IdentifierD716AHPBIOSEAL1
UDI-PublicD716AHPBIOSEAL1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberAHPBIOSEAL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Patient SexUnknown